Hepatitis

Inflammatory disease of the liver is called hepatitis. Hepatitis can be caused due to viruses or can be autoimmune or can be secondary to medicines, toxins, and alcohol. The different types of hepatitis are infectious hepatitis (hepatitis A, B, C, D, and E), noninfectious hepatitis, and autoimmune hepatitis.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

My CT scan reported multiple cysts in gallbladder. What is it?

Query: Hi doctor, Suddenly, I had an intense stomach pain. As per recommendation, I had a CT scan and other tests were carried out. It reported small multiple calculi with biliary sludge in the gallbladder. Jaundice is also high. My stomach pain, headache, body pain and vomiting is happening regularly. I h...  Read Full »


Dr. Naresh Kumar Monigari

General Medicine Physician, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. I had gone through all the details posted. The problem you are suffering from is called acute calculous cholecystitis, where gallbladder has stones and gets inflamed along with hepatitis. As the stones are multiple, you may also suffer from pancreatitis, which shou...  Read Full »

Is it fine to take Prednisone and Azathioprine for autoimmune hepatitis?

Query: Hi doctor, I have been itching throughout my body, especially after eating, for about two years. I noticed fatigue and shortness of breath about 18 months ago. I stopped smoking before seven years. I stopped drinking before a year as my upper abdominal area started paining after drinking. Before fi...  Read Full »


Dr. Sadaf Mustafa

General Medicine Physician, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. There are a few important facts I would want you to consider. We have to rule out other forms of hepatitis like viral hepatitis, amyloid or iron deposition, NASH (nonalcoholic steatohepatitis) and alcoholic liver disease. All three markers are non-specific; ant...  Read Full »

Will surgery for gallstones relieve my abdominal and back pain?

Query: Hi doctor, I am a 34 year old female, who weighs 97 kg, and I am 5.9 feet tall. I have extreme pain in my upper abdomen and back. I also feel nauseous. I have a fatty liver and pancreas, and gallstones. Please help. I am attaching all my reports.  Read Full »


Dr. Erfana Malik

Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. I have seen all the attached reports (attachment removed to protect patient identity). With complaints of severe to moderate upper abdominal pain and vomiting and elevated liver enzyme levels, ultrasound findings of stones in the gallbladder, fatty changes in live...  Read Full »

Is nonalcoholic fatty liver disease life-threatening?

Query: Hello doctor, Hemoglobin: 14.3, platelets: 174000, SGOT: 38.9, SGPT: 65.0 and vitamin D: 23.6. All other reports are normal.  Read Full »


Dr. Anshul Varshney

Criticalcare Physician, Diabetologist, General Medicine Physician, Internal Medicine Physician, Medical Gastroenterologist, Nephrologist, Pulmonologist, Rheumatologist

Answer: Hello, Welcome to icliniq.com. You seem to be suffering from non-alcoholic fatty liver disease (NAFLD). This does not require any special treatment. I suggest you avoid painkillers, alcohol, and reduce weight if you are obese. I would also recommend you testing for hepatitis B and C. I hope it helps...  Read Full »

Is it fine to stop with 8 weeks course of treatment for hepatitis C?

Query: Hi doctor, I am 40 years old. I was diagnosed with hepatitis C before 16 years while donating blood. No allopathy treatment was taken till last month. My liver function tests are monitored regularly. Most of the time, the result will be elevated levels of SGOT and SGPT of 200 and 300 respectively. B...  Read Full »


Dr. Anshul Varshney

Criticalcare Physician, Diabetologist, General Medicine Physician, Internal Medicine Physician, Medical Gastroenterologist, Nephrologist, Pulmonologist, Rheumatologist

Answer: Hi, Welcome to icliniq.com, We are here to help you. I would highly recommend you to continue the medicine for 12 weeks at least. You are very lucky that your viral load is undetectable just with these medicines, else most of the people with hepatitis C requires 6 to 12 months, if Interfer...  Read Full »

Is it possible to get HIV or hepatitis through face blackhead extractor?

Query: Hello doctor, I went to a salon to have a skin cleaning and they used on my face blackhead extractor. And I am worried now if I could get hepatitis or HIV if they did not clean it between the clients. Is it possible to get any disease?  Read Full »


Dr. Rabia

Dermatologist

Answer: Hi, Welcome to iciniq.com. If instruments are not properly sterilized and if the blood of any patient who has hepatitis, etc., present over that, it is possible that it can be transmitted. Usually, in salons the exfoliator they use does not penetrate the body and procedure is very superficial, it ...  Read Full »

I had hepatitis B symptoms a week back but fine now. What does it mean?

Query: Hello doctor, Please, I was diagnosed with hepatitis B positive last week. I had the symptoms for about five days but now I am feeling better without any symptoms. What does that mean?  Read Full »


Dr. Lohit Chauhan

Family Physician, General Medicine Physician, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. I need to know these things first. 1. How did you come to know about having hepatitis B, usually HBsAg (surface antigen) is detected in the routine kits? 2. Had there been, any past history of jaundice? 3. Were you immunized for hepatitis B in the past? 4. Were t...  Read Full »

My SGOT and SGPT levels are high. Is it an indication of liver disease?

Query: Hi doctor, I am a 30 year old male. My weight is 84 kg and height is 177 cm. My blood test results are leukocyte 10.94000, lymphocyte 14%, neutrophils 75000, MCHC 31.2% and RDW-SD and PDW are high. My SGOT and SGPT levels are high too. Please guide.   Read Full »


Dr. Muhammad M. Hanif Md.

Cardiologist, Criticalcare Physician, General Medicine Physician, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. I want to assure you need not worry as everything is going to be fine, if proper care and treatment is opted in for. I have thoroughly gone through your case and can well understand your genuine health concerns.  Read Full »

Apart from Levodopa, what other treatment options are there for Parkinsons's?

Query: Hi doctor, I feel extreme fatigue in the morning. I have tremor and right leg tingling. I am experiencing brain fog, Parkinson like symptoms but I did not feel any improvement with Levodopa. My manganese levels are high. Please help.  Read Full »


Dr. Muhammad M. Hanif Md.

Cardiologist, Criticalcare Physician, General Medicine Physician, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. I want to assure you that do not worry as everything is going to be fine soon. I have thoroughly gone through your case and can well understand your genuine concerns.  Read Full »

Why is ESR raising in a patient with AIH?

Query: Hello doctor, Thought to have likely acute AIH for the past eight months. Currently, being treated with Prednisolone 8 mg to go to 5 mg and Azathioprine 50 much. My ALT/AST are within normal range last two months coming down from almost 2000. ESR has been steadily rising since past five months, com...  Read Full »


Dr. Anshul Varshney

Criticalcare Physician, Diabetologist, General Medicine Physician, Internal Medicine Physician, Medical Gastroenterologist, Nephrologist, Pulmonologist, Rheumatologist

Answer: Hi, Welcome to icliniq.com. In general, ESR is a very non-specific marker. It has no significance in isolation. However, in countries where tuberculosis is predominant, we always consider it while a person is on immunosuppressive drugs. So you can ask your doctor for a chest X-ray. It is however n...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.